# SDR REXA2019052760950

- Difficulty date: May 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R440205
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CLIP ON INTERCOSTAL BETWEEN FS 319-FS333 AT STR 23.  INSTALLED A NEW BRACKET  IAW SRM 51-42-06 AND SNIEO 601R44010-501.
